# SDR SWIA2025110700111

- Difficulty date: November 1, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N622UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000826
- Aircraft time: 12,061 hours, 8,169 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Broken
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD-SERVICE-DOOR FWD EVACUATION SLIDE-FITTING HAS BROKEN SPRING.  REMOVED AND REPLACED FORWARD SERVICE DOOR FWD EVACUATION SLIDE FITTING SPRING PER AMM 53-10-25
